| Model Number |
2011-03-013 |
| Medical Device Problem Codes |
Crack (1135); Device-Device Incompatibility (2919); Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the size 3 tc3 box trial will not screw into a size 3 femoral trial.Box trial seems to be defective and is being returned with all pieces.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot null device history batch null device history review null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. h10 additional narrative: product complaint (b)(4).Investigation summary: update 21-may-2020: the investigation was re-opened upon receipt of the product.Examination of the returned device could not confirm the reported mating issues, however, the instrument was found to be cracked, deformed, and disassembled.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.